# SDR AALA20100527TUL11

- Difficulty date: May 27, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 32,622 hours, 13,380 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 4 KRUEGER FLAP RIB CRACKED AT NUMBER 2 HINGE.  RIGHT WING NUMBER 4 KRUEGER FLAP FABRICATED AND INSTALLED DOUBLERS AND FILLERS FOR PERMANENT REPAIR PER SRM 57-43-02-2R 2.
